Skip to main content

Jianfeng Zhang

Professor of Mathematics

Contact Information
Phone: (213) 740-9805
Office: KAP 248E

Curriculum Vitae
Personal Website


Ph.D. Stochastic Analysis, Purdue University, 8/2001
M.S. Computational Finance, Purdue University, 5/2001
B.S. Mathematics, Fudan University, 7/1995

Academic Appointment, Affiliation, and Employment History

Tenure Track Appointments

Associate Professor, University of Southern California, 10/2007-  
Assistant Professor, University of Southern California, 08/2003-10/2007  

Non-Tenure Track Appointments

Dunham Jackson Assistant Professor , University of Minnesota, 09/2001-08/2003  

Description of Research

Summary Statement of Research Interests

Stochastic analysis, backward stochastic differential equations, stochastic numerics, mathematical finance



Cvitanic, J., Zhang, J. (2012). Contract Theory in Continuous Time Models. Springer Finance.

Journal Article

Ekren, I., Keller, C., Touzi, N., Zhang, J. (2014). On Viscosity Solutions of Path Dependent PDEs. Annals of Probability. Vol. 42, pp. 204-236.
Soner, M., Touzi, N., Zhang, J. (2012). Wellposedness of Second Order Backward SDEs. Probability Theory and Related Fields. Vol. 153, pp. 149-190.
Soner, M., Touzi, N., Zhang, J. (2011). Martingale Representation under G-expectation. Stochastic Processes and Their Applications. Vol. 121, pp. 265-287.
Ma, J., Zhang, J., Zheng, Z. (2008). Weak solutions for FBSDEs - a martingale problem approach. Annals of Probability. Vol. 36 (6), pp. 2092-2125.
Zhang, J. (2004). A numerical scheme for BSDEs. Annals of Applied Probability. pp. p.459-488.
Faculty may update their profile by visiting